# SDR SWI2024F00203

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON R/H SIDE SEAT RAIL FROM 409+16 TO 409+112   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW R/H SIDE SEAT RAIL SECTION REF CRJ 200 AMM53-01-11-000-802 AND CRJ 200 AMM53-01-11-400-802.TOOL TUC4238 CAL DUE:31-AUG-24. SEE CONTINUATION CARD FOR DETAILS
